# SDR BHHR201710030001

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: General aviation
- Aircraft: N3324F
- Make and model: Hiller UH-12E
- Aircraft serial: 1735
- Aircraft time: 11,694 hours, 26,208 cycles
- Engine: Allsn 250C20B
- Engine time: 10,695 hours, 8,603 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drive Gear
- Part number: E6889700
- Part serial: CH2163
- Condition: Spalled
- Location: Power Train
- Part time: 141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TEAR-DOWN INSPECTION OF A 250-C20B ENGINE GEARBOX  WAS PERFORMED. THIS GEARBOX WAS  REMOVED FROM SERVICE DUE TO CHIP LIGHTS AND AN AUDIBLE WHINE HEARD OVER THE RUNNING AIRCRAFT.  THIS GEARBOX WAS ASSEMBLED IN-HOUSE AFTER A 3500 HOUR OVERHAUL INSPECTION OF THE GEARS WAS PERFORMED BY AUTHORIZED REPAIR FACILITY. ALL BEARINGS INSTALLED WERE NEW FROM ROLLS ROYCE. THE PARTS, IDENTIFIED BELOW, WERE INSTALLED 141.3 HOURS AGO DURING THIS BUILD-UP.   POWER TRAIN DRIVE GEAR SHOWED SIGNIFICANT WEAR ALONG WITH SPALLING ALONG THE DRIVING SIDE. THE COAST-DOWN SIDE WAS NORMAL.
